Some papers published by Feng Qi and affiliated to Henan University

Some papers published by Feng Qi and affiliated to Henan University

以河南大学为第一完成单位发表的论文

在2007年1月至2008年12月期间,祁锋博士被聘请为河南大学数学与信息科学学院讲座教授。为此,以河南大学为第一完成单位发表学术论文13篇。

以河南大学为第一完成单位于2007年发表的7篇论文

  1. Feng Qi, A class of logarithmically completely monotonic functions and the best bounds in the first Kershaw’s double inequality, Journal of Computational and Applied Mathematics 206 (2007), no. 2, 1007–1014; Available online at http://dx.doi.org/10.1016/j.cam.2006.09.005.
  2. Feng Qi, A completely monotonic function involving the divided difference of the psi function and an equivalent inequality involving sums, The Australian & New Zealand Industrial and Applied Mathematics Journal 48 (2007), no. 4, 523–532; Available online at http://dx.doi.org/10.1017/S1446181100003199.
  3. Feng Qi, Three classes of logarithmically completely monotonic functions involving gamma and psi functions, Integral Transforms and Special Functions 18 (2007), no. 7, 503–509; Available online at http://dx.doi.org/10.1080/10652460701358976.
  4. Feng Qi and Shou-Xin Chen, Complete monotonicity of the logarithmic mean, Mathematical Inequalities and Applications 10 (2007), no. 4, 799–804.
  5. Feng Qi, Shou-Xin Chen, and Chao-Ping Chen, Monotonicity of ratio between the generalized logarithmic means, Mathematical Inequalities and Applications 10 (2007), no. 3, 559–564.
  6. Feng Qi, Shou-Xin Chen, and Wing-Sum Cheung, Logarithmically completely monotonic functions concerning gamma and digamma functions, Integral Transforms and Special Functions 18 (2007), no. 6, 435–443; Available online at http://dx.doi.org/10.1080/10652460701318418.
  7. Feng Qi, Bai-Ni Guo, Senlin Guo, and Shou-Xin Chen, A function involving gamma function and having logarithmically absolute convexity, Integral Transforms and Special Functions 18 (2007), no. 11, 837–843; Available online at http://dx.doi.org/10.1080/10652460701528875.

以河南大学为第一完成单位于2008年发表的6篇论文

  1. Feng Qi, A new lower bound in the second Kershaw’s double inequality, Journal of Computational and Applied Mathematics 214 (2008), no. 2, 610–616; Available online at http://dx.doi.org/10.1016/j.cam.2007.03.016.
  2. Feng Qi and Bai-Ni Guo, A class of logarithmically completely monotonic functions and the best bounds in the second Kershaw’s double inequality, Journal of Computational and Applied Mathematics 212 (2008), no. 2, 444–456; Available online at http://dx.doi.org/10.1016/j.cam.2006.12.022.
  3. Feng Qi, Senlin Guo, and Shou-Xin Chen, A new upper bound in the second Kershaw’s double inequality and its generalizations, Journal of Computational and Applied Mathematics 220 (2008), no. 1-2, 111–118; Available online at http://dx.doi.org/10.1016/j.cam.2007.07.037.
  4. Feng Qi, Senlin Guo, Bai-Ni Guo, and Shou-Xin Chen, A class of $k$-log-convex functions and their applications to some special functions, Integral Transforms and Special Functions 19 (2008), no. 3, 195–200; Available online at http://dx.doi.org/10.1080/10652460701722627.
  5. Feng Qi, Xiao-Ai Li, and Shou-Xin Chen, Refinements, extensions and generalizations of the second Kershaw’s double inequality, Mathematical Inequalities and Applications 11 (2008), no. 3, 457–465.
  6. Feng Qi, Da-Wei Niu, Jian Cao, and Shou-Xin Chen, Four logarithmically completely monotonic functions involving gamma function, Journal of the Korean Mathematical Society 45 (2008), no. 2, 559–573; Available online at http://dx.doi.org/10.4134/JKMS.2008.45.2.559.

Related links-相关链接:

  1. Universities affiliated by Feng Qi-署名的大学
  2. A list of papers published by Feng Qi since 1993
  3. Classifications of some papers
  4. Some Papers Affiliated to Henan Normal University-以河南师范大学为完成单位发表的论文
  5. Some Papers Affiliated to Tianjin Polytechnic University以天津工业大学为完成单位发表的论文
  6. Some Papers Affiliated to Inner Mongolia University for Nationalities-以内蒙古民族大学为完成单位发表的论文
  7. Some Papers Coauthored with Teachers at Inner Mongolia University for Nationalities与内蒙古民族大学教师合作发表的论文
  8. A List of Coauthors with Feng Qi祁锋的合作者
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Homepage. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.